Doctor insights on:
Sentra Pm Medication
Abilify (aripiprazole) medication Abilify (aripiprazole) should be taken in am or pm and how long does it take to get full effect from it
Abilify (aripiprazole) : Abilify (aripiprazole) is a once a day medication. It can be taken ether in the morning or at night, depending on tolerance or symptoms you are treating. For example, if you have difficulty maintaining sleep, or feeling tired in the mornings, it is better to take it at night. If you are too irritable during the day, it is better to take it in the morning. The full effect of the medication can be reached within 1-2 weeks, though for severe symptoms the medication needs to be adjusted and it may take longer to achieve the remission of the symptoms. In some cases, patients report no improvement after 2 months of trial. In this situation, you may need to change the medication. I hope the information is helpful. ...Read more
Am i supposed to take medications on time? I am currently taking meds in the morning at 8 am and 8 pm at night but not at the exact time.
Depends on the drug: Some medications need to be taken at the same time each day (plus or minus 30 minutes can usually be considered "the same time", for a drug that's taken once or twice a day). With other medications, the exact time is not as important. One should ask his prescribing doctor about his medications, to see which ones are important to take at the same time each day, and which ones are more flexible. ...Read more
Drank midol pm and did not know I was pregnant does that affect my baby in anyway also drank other medications.?
I'm worried because I took my Hydrochlorothiazide/losartan 25/100 at about 6 pm yesterday and mistakenly took it again just now at 5 am. It's the only medication I take. I'm at work and have no way to measure my blood pressure. I don't have any other medi
HCTZ (hydrochlorothiazide) may make: you tired or light headed from low blood pressure. I would make sure to drink plenty of water, double the normal amount, and eat some salty foods right now until you can get your blood pressure checked. The Losartan is what will most likely drive your blood pressure down. Make sure you do not take that again for another 24 hours. ...Read more
Pm docs- what type of interventional treatment other than medication and pt have proven to be successful in treating small fiber neuropathy?
Drank midol pm and did not know I was pregnant it was only during 1st trimester does that affect my baby in anyway also drank other medications.?
Can't say no effect: Advice by most OB providers is that women of childbearing age avoid toxins always, for their own health, and avoid using medications, alcohol, etc. During the weeks between ovulation and menstrual bleeding. That approach decreases chances of affecting an embryo or fetus during the crucial early weeks of development of major organ systems. Making list of all exposures for OB provider is important. ...Read moreSee 3 more doctor answers
My daughter is 13 and takes concerta for add. She took it at 9am this morning (36 mg). Gave her sudafed at 10:15 pm. Is this ok she does not take any other medications
That should be fine.: Taking normal doses of an over the counter cold/allergy medicaiont should be fine with the concerta. If anything, your daughter may get more agiated, shaky or irritable with the combination. If so, some patients notice that an antihistamine based preparation has less interactions. ...Read moreSee 1 more doctor answer
Can one take weight loss medications such as phenrx.pm which are appetite suppressants and antidepressants togather ...as I suffer from migraines?
Not a great idea-NO!: Contact your doctor first before doing any type of combination medication regimen.You may experience additive side effects from combining them together, and or a drug-drug interaction. You need to explore the migraine issue further, and not take phentermine RX at the same time. ...Read more
I took. 5mg loratab at 2 pm today is there even a chance i could pass a drug screen by 9am tomorrow morning?
Very unlikely: Your best move, if you cannot avoid taking the test, is to explain you took one from the wrong bottle or whatever happened ...Read more
I did cocaine weekend and monday and did a urine drug test friday at 4 pm , do you think it would be positive?
I took my last dose of vyvanse 50mg on Satuurday at about 1 pm and I have a swab drug test on Tuesday at 10:30am will I pass?
Friend rx'd "Suprep" for colonoscopy in 3 full doses am/pm/am. Drug instructions are TWO doses which worked 4 me. I'm worried about this off label rx?
Go with instructions: Best to go with the instructions from your doctors office, or with something that has worked for you in the past. If you have a question about it, ask the pharmacist to look in to the matter. They will help you sort it out. You can always call the doctors office to make sure the instructions are intentional as well. Hope this helps! ...Read more
I take ben 40/hct 12.5 in am amlodipine at pm and D3 suppl at noon. Drug.Com warns that hct+d3 can raise calcium. Can i/when should I take D3 if any?
If i took about 3 to 4 mg of Suboxone on sunday about noon. Would it still show up on a urine drug screen thursday about 1 pm?
Depends on what test: The likelihood is low that one dose of 4 mg would show up 4 days later on a drug test, but it depends to some extent on exactly what test they are doing (a screening dipstick test or a formal gc/ms test = much fancier and more sensitive). More important than beating a drug test is dealing with your issues. Your success will not be measured in hiding your problems, but getting help dealing with it. ...Read moreSee 1 more doctor answer
If I take birth control at 9pm everyday then on day 22, I wont spot/breakthrough cause drug is still in system from day 21 until 9 pm that day?
I took 1 5mg Percocet at 8 pm the next day at two I had to do a urine drug screen. It was a one time use. iam 5'8 120 is it detectable ?
I started imuron for scleritis at 50 mg in am and 50 mg in pm and is this good drug for scleritis. No luck w/steroids and methotrexate.
Cautiously yes: Scleritis is painful, and can have severe complications if not treated. Treatment often involves strong immune suppressant medications like Imuran (azathioprine). These drugs can also have serious side effects. You must be monitored closely by an ophthalmologist and a rheumatologist during treatment and afterwards. Auto-immune diseases such as lupus may cause scleritis. ...Read moreSee 1 more doctor answer